MathSciNet Relay Station
MathSciNet bibliographic data
MR772891 (86d:65123) 65M50 (35L65 65M05)
Lucier, Bradley J. A stable adaptive numerical scheme for hyperbolic conservation laws. SIAM J. Numer. Anal. 22 (1985), no. 1, 180–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement